MathSciNet Relay Station
MathSciNet bibliographic data
MR590824 (82b:32039) 32H99 (32F15 35N15)
Bell, Steven Smooth bounded strictly and weakly pseudoconvex domains cannot be biholomorphic. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 1, 119–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement